JustAnswer Blog: Health

You are here

How common are flu symptoms after getting Botox?

Closeup on woman's upper face; concerned look and forehead wrinkles.

(Photo: Flickr/David Goehring)

How common are flu symptoms after getting Botox?

April 05, 2013

Q: I had Botox for the first time a week ago, and I feel like I have the flu. Is this normal, and how long will it last?

A: Flu-like symptoms are known adverse effects of Botox. Please see this medical information sheet.

This may last 3-5 days. Occasionally these adverse effects may persist longer in some individuals. But it's not likely to be concerning if there is no redness, tenderness, swelling, or pain at the injection site.

-- Answer from Dr. Arun Phophalia, a physician on JustAnswer.

Daily Answer is excerpted from the JustAnswer archives and features information provided by a Expert on JustAnswer.

Follow JustAnswer on Twitter or like us on Facebook to get useful daily updates.